# SDR YENA201703300240

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,696 hours, 15,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THERE WAS A CRACK INDICATION FOUND IN PRESSURE PANEL ATTACHMENT HOLE ON FRAME 36 LOCATED 13.25 INCHES INBD FROM Y1292 AT 12 O`CLOCK.  PERFORMED A REPAIR IAW EC 53-1263.
